BibTeX record journals/tc/BruckCH95

download as .bib file

@article{DBLP:journals/tc/BruckCH95,
  author    = {Jehoshua Bruck and
               Robert Cypher and
               Ching{-}Tien Ho},
  title     = {Wildcard Dimensions, Coding Theory and Fault-Tolerant Meshes and Hypercubes},
  journal   = {{IEEE} Trans. Computers},
  volume    = {44},
  number    = {1},
  pages     = {150--155},
  year      = {1995},
  url       = {http://doi.ieeecomputersociety.org/10.1109/12.367998},
  doi       = {10.1109/12.367998},
  timestamp = {Thu, 27 Oct 2011 17:40:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/BruckCH95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}